Posted 1/6/2014 2:54 PM (GMT -6)
Did your doctor cut it down or did you? Did you taper off?
Celexa can cause physical withdrawals if you miss a few doses or adjust your dose too quickly.
Typically, the dose isn't adjusted in a matter of only weeks.
The good news is that the side effects of it have usually worn off after a month or so for me. I have had the lightheaded feeling and feeling a bit slow or off each time I've began it. It wears off without fail, in my experience.
Three important things:
Don't adjust your dosage without talking to your doctor, and make sure you take it every day. Missed doses prolong the adjustment period in my experience.
Remember that many SSRIs take 4-6 weeks to reach their full therapeutic levels in your system. During this period, they may not work as well PLUS your body is adjusting to them. By the end of your second month, you'll have a better idea of how it works for you. Patience is key. (So easy for those of us with anxiety, huh?)
If you feel you can't handle the side effects, you have every right to talk to your doctor.
Hope you feel better soon!